MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY TOBRAMYCIN_2 (TOB_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY TOBRAMYCIN_2 (TOB_2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a falsely elevated tobramycin_2 (tob_2) result on an advia® chemistry xpt system.Siemens is investigating the event.
 
Event or Problem Description
A falsely elevated tobramycin_2 (tob_2) patient sample result was obtained upon repeat on an advia® chemistry xpt system.The repeat result was not reported to the physician(s) the initial, lower result was considered correct.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tobramycin_2 (tob_2) result.
 
Additional Manufacturer Narrative
Additional information (24-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available data logs.The customer performed a quality control study and when the sample volume was increased the results of the study were acceptable.The neonatal patient sample was a very small amount, and the cause of the event is consistent with low sample volume.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00066 was filed on 15-april-2024.

Brand Name
ADVIA CHEMISTRY TOBRAMYCIN_2 (TOB_2)
Common Device Name
TOBRAMYCIN_2 (TOB_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
registration #2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19110264
Report Number2432235-2024-00066
Device Sequence Number7628952
Product Code LCR
UDI-Device Identifier00630414561677
UDI-Public00630414561677
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K003341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number10376932
Device Lot Number170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 DA
Patient SexUnknown